# SDR 96UAL900730

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, INBOARD TRAILING EDGE FLAPS DO NOT OPERATE HYDRAULICALLY, STUCK AT 25 DEGREES.  FLAPS RETRACTED FROM 30 TO 25 ON LANDING ROLLOUT.
